# SDR UIEA2023022100155

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIREWALL STA 2658 FWD FACE #2 STIFFENER (COUNT FROM BOTTOM) FOUND L/H O/B END CRACKED.( CRACK AREA REPAIRED AS PER RI NO. RI-53-83-16077 REV.A )
